PhilSci Archive

Items where Author is "Jodoin, Laurent"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Preprint

Jodoin, Laurent (2020) A Justification of the Probabilistic Explanation of the Entropy Principle. [Preprint]

Published Article or Volume

Jodoin, Laurent (2014) Génétique des populations et mécanique statistique : stratégie explicative et analogie formelle. Lato Sensu, revue de la Société de philosophie des sciences, 1 (1). pp. 12-25. ISSN 2295-8029

This list was generated on Thu Jan 21 03:58:19 2021 EST.